Admissibility of linear predictor in the extended growth curve model

Xiao, Zhihong, Zhu, Qiang . Acta et Commentationes Universitatis Tartuensis de Mathematica 2011. 15 (1) :15-26

Locate this article in:

Bibtex

@article{CIS-257657,
  Author = {Xiao, Zhihong and Zhu, Qiang},
  Title = {Admissibility of linear predictor in the extended growth curve model},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {15},
  Number = {1},
  Year = {2011},
  Pages = {15--26},
  Keywords = {Loss function, Proceedings of the XIX International Workshop on matrices and statistics, June 5-8, 2010, Shanghai, China}
}

Similar articles